JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ITERATIVE APPROXIMATION OF FIXED POINTS FOR STRONGLY PSEUDO-CONTRACTIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ITERATIVE APPROXIMATION OF FIXED POINTS FOR STRONGLY PSEUDO-CONTRACTIVE MAPPINGS
Sharma, Sushil; Deshpande, Bhavana;
  PDF(new window)
 Abstract
The aim of this paper is to prove a convergence theorem of a generalized Ishikawa iteration sequence for two multi-valued strongly pseudo-contractive mappings by using an approximation method in real uniformly smooth Banach spaces. We generalize and extend the results of Chang and Chang, Cho, Lee, Jung, and Kang.
 Keywords
Strongly accretive mapping;strongly pseudo-contractive mapping;Ishikawa iteration sequence;Mann iteration sequence;duality mapping;
 Language
English
 Cited by
 References
1.
Bull. Amer. Math. Soc., vol.73. pp.200-203 crossref(new window)

2.
Bull. Amer. Math. Soc., vol.73. pp.875-882 crossref(new window)

3.
J. Math. Anal. Appl., vol.216. pp.94-111 crossref(new window)

4.
J. Math. Anal. Appl., vol.224. pp.149-165 crossref(new window)

5.
J. Math. Anal. Appl., vol.151. pp.453-461 crossref(new window)

6.
Proc. Amer. Math. Soc., vol.120. pp.545-551 crossref(new window)

7.
J. Math. Anal. Appl., vol.192. pp.502-518 crossref(new window)

8.
J. Math. Anal. Appl., vol.174. pp.441-449 crossref(new window)

9.
Acta Appl. Math., vol.32. pp.183-196 crossref(new window)

10.
Nonlinear Anal. TMA, vol.24. pp.981-987 crossref(new window)

11.
Proc. Amer. Math. Soc., vol.149. pp.147-150

12.
Proc. Amer. Math. Soc., vol.73. pp.65-71 crossref(new window)

13.
J. Math. Soc. Japan, vol.18/19. pp.508-520

14.
Proc. Amer. Math. Soc., vol.4. pp.506-510

15.
Comment. Math. Univ. Carolinea, vol.20. pp.745-746

16.
Nonlinear Anal. TMA, vol.2. pp.85-92 crossref(new window)

17.
J. Math. Anal. Appl., vol.56. pp.741-750 crossref(new window)

18.
J. Math. Anal. Appl., vol.178. pp.9-21 crossref(new window)

19.
Proc. Amer. Math. Soc., vol.113. pp.727-731

20.
J. Math. Anal. Appl., vol.167. pp.582-587 crossref(new window)

21.
J. Math. Anal. Appl., vol.157. pp.189-210 crossref(new window)

22.
A new inequality in Banach space with applications,

23.
Proc. Amer. Math. Soc., vol.125. 6, pp.1705-1709 crossref(new window)